# SDR AALA20011851

- Difficulty date: October 9, 2001
- Submitted: January 31, 2002
- Operation: Air carrier
- Aircraft: N70072
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 515
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Ground Wire
- Condition: Broken
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 93 - APU FAULTED IN FLIGHT AND WOULD NOT RESTART.  NO FAULTS WERE FOUND ON THE ECB.  REPLACED THE ECB AS PRECAUTIONARY.  PROBLEM FOUND TO BE A BROKEN GROUND WIRE TO THE STANDBY GENERATOR CONTROL VALVE.  WIRE WAS REPAIRED AND STANDBY GENERATOR TEST WAS PERFORMED.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT APU WAS RETURNED TO SERVICE.  (M)
